# SDR SWIA201438673

- Difficulty date: June 26, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM ON BULKHEAD BS 409+128 AT RBL 36 INBD CRACKED AT LOWER RADIUS.  C-CHECK, R & R  VERTICAL BEAM  IAW SRM.
